Symmetries impact in chaotification of piecewise smooth systems - Archive ouverte HAL Access content directly
Journal Articles Nonlinear Dynamics and Systems Theory Year : 2016

Symmetries impact in chaotification of piecewise smooth systems

Abstract

This paper is devoted to a mathematical analysis of a route to chaos for bounded piecewise smooth systems of dimension three subjected to symmetric non-smooth bifurcations. This study is based on period doubling method applied to the associated Poincaré maps. Those Poincaré maps are characterized taking into account the symmetry of the transient manifolds. The corresponding Poincaré sections are chosen to be transverse to these transient manifolds, this particular choice takes into account the fact that the system dynamics crosses the intersection of both manifolds. In this case, the dimension of the Poincaré map (defined as discrete map of dimension two) is reduced to dimension one in this particular neighborhood of transient points. This dimension reduction allows us to deal with the famous result "period three implies chaos". The approach is also highlighted by simulations results applied particularly to Chua circuit subjected to symmetric grazing bifurcations.
Fichier principal
Vignette du fichier
NDST_DB_JPB_Hal.pdf (4.31 Mo) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-01322942 , version 1 (19-06-2016)

Identifiers

  • HAL Id : hal-01322942 , version 1

Cite

Djamila Benmerzouk, Jean-Pierre Barbot. Symmetries impact in chaotification of piecewise smooth systems. Nonlinear Dynamics and Systems Theory, 2016, Nonlinear Dynamics and Systems Theory, 16 (2), pp.149-164. ⟨hal-01322942⟩
177 View
49 Download

Share

Gmail Mastodon Facebook X LinkedIn More